# SDR DALA2017010600196

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,797 hours, 56,353 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LATCH ON TAILCONE MECHANISM. LATCH WAS REPLACED AND ADJUSTED IAW AMM 53-53-00-401AND 53-53-00-501.
